Sat 30 Jun, 2012 07:10 am
im a 30 year old male,when im asleep i keep my girlfriend awake by not leaving her alone all night this can be anything from me giving her a massage to having sex with her but i dont wake up and i have no knowledge of this in the morning and its starting to ruin our relationship. im currently on citalapran 20mg which im in the process of changing because i believe these tablets are causing other problems with me like having no emotions or any feelings at all. i also have a problem with ejaculation where i cant ejaculate and dont get to that point when having sex which i believe is the problem with citalapran. i have spoken to my doctor about this but i feel as if i am getting no where
i have spoken to 3 different doctors about this and none seem to know what the problem is and how to cure it
Be aware that no one here can advise you accurately either. Only a qualified medical professional can diagnose you - in person.
You have my sympathy.
Citalopram is for depression and perhaps you should seek out a reputable therapist who could help you to overcome your problems. Medication is sometimes a band aid only and no cure for your symptoms. Good luck!